Stopadol Cold & Flu 20 Tablets

50 EGP

متوفر في المخزون (يمكن الحجز بالطلب المسبق)

Stopadol Cold & Flu 20 Tablets

50 EGP

متوفر في المخزون (يمكن الحجز بالطلب المسبق)

Add to cart
Category:

Tablets Contain Paracetamol 500 mg, Guaifenesin 100 mg And Phenylephrine 6.1 mg. It Is Used To Relieve Sore Throat, Nasal Congestion, Calm Cough, Relieve Headaches, And As An Antipyretic.